Article info

Download PDFPDF

Clinical case
A rare side effect of methotrexate therapy: drug-induced osteopathy with multiple fractures of the lower limb

Authors

  1. Correspondence to Prof. Dr. Hendrik Schulze-Koops; hendrik.schulze-koops{at}med.uni-muenchen.de
View Full Text

Citation

Singh D, Hesse N, Skapenko A, et al
A rare side effect of methotrexate therapy: drug-induced osteopathy with multiple fractures of the lower limb

Publication history

  • Received January 16, 2023
  • Accepted February 8, 2023
  • First published February 21, 2023.
Online issue publication 
February 21, 2023
  • Supplementary Data

    This web only file has been produced by the BMJ Publishing Group from an electronic file supplied by the author(s) and has not been edited for content.

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.